# SDR ASAA2025050457738

- Difficulty date: May 4, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 39,582 hours, 12,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN LH PREMIUM SECTION INOP. GROUNDED - YES. REMOVED AND REPLACED BATTERY FOR POWER SUPPLY M2335, OPS CHECK GOOD. AMM REF 33-51-06-960-805.
